# SDR DALA2016050903803

- Difficulty date: May 8, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 63,601 hours, 45,748 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEATING AREA OF SECONDARY ACCESS PANELS, 1303C, 1307C AT LT WING. HEATER BLANKET WAS REPLACED IAW AMM 30-80-02, PAGEBLOCK 401.
